# SDR DALA2025111008170

- Difficulty date: November 7, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 90,771 hours, 11,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / STR 25-26 AND STA 7942-7662 / LIGHTNING STRIKE DAMAGE. CORRECTIVE ACTION: REPAIRED PER ERA 630330-14 REVISION B. (1293132)
